Axioms for abstract model theory

Annals of Mathematical Logic 7 (2-3):221-265 (1974)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,556

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2015-02-05

Downloads
37 (#675,949)

6 months
2 (#1,373,813)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Logical Indefinites.Jack Woods - 2014 - Logique Et Analyse -- Special Issue Edited by Julien Murzi and Massimiliano Carrara 227: 277-307.
Logicality and model classes.Juliette Kennedy & Jouko Väänänen - 2021 - Bulletin of Symbolic Logic 27 (4):385-414.
Maximality of Logic Without Identity.Guillermo Badia, Xavier Caicedo & Carles Noguera - 2024 - Journal of Symbolic Logic 89 (1):147-162.

View all 49 citations / Add more citations

References found in this work

Infinitary logic and admissible sets.Jon Barwise - 1969 - Journal of Symbolic Logic 34 (2):226-252.
Absolute logics and L∞ω.K. Jon Barwise - 1972 - Annals of Mathematical Logic 4 (3):309-340.
Hanf Numbers for Fragments of L ∞ω.Jon Barwise & Kenneth Kunen - 1984 - Journal of Symbolic Logic 49 (1):315-315.

View all 6 references / Add more references